| Model Number |
DTMA1Q1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 429888 lead; implant (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient possibly received an inappropriate shock for atrial fibrillation (af) with rapid ventricular response that the device classified as ventricular fibrillation (vf).The device remains in use.No further patient complications have been reported as a result of this event.